Fibered cusp versus d-index theory
Rendiconti del Seminario Matematico della Università di Padova, Tome 117 (2007), p. 193-203
@article{RSMUP_2007__117__193_0,
     author = {Moroianu, Sergiu},
     title = {Fibered cusp versus $d$-index theory},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {117},
     year = {2007},
     pages = {193-203},
     zbl = {1142.53039},
     mrnumber = {2351795},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2007__117__193_0}
}
Moroianu, Sergiu. Fibered cusp versus $d$-index theory. Rendiconti del Seminario Matematico della Università di Padova, Tome 117 (2007) pp. 193-203. http://www.numdam.org/item/RSMUP_2007__117__193_0/

[1] J.-M. Bismut - J. Cheeger, h-invariants and their adiabatic limits, J. Amer. Math. Soc. 2 (1989), pp. 33-70. | MR 966608 | Zbl 0671.58037

[2] E. Leichtnam - R. Mazzeo - P. Piazza, The index of Dirac operators on manifolds with fibered boundaries, to appear in Proc. Joint BeNeLuxFra Confer. Math., Ghent, May 20-22, 2005, Bull. Belg. Math. Soc. - Simon Stevin. | MR 2293212 | Zbl 1126.58009

[3] R. R. Mazzeo - R. B. Melrose, Pseudodifferential operators on manifolds with fibered boundaries, Asian J. Math., 2 (1998), pp. 833-866. | MR 1734130 | Zbl 1125.58304

[4] R. B. Melrose, The Atiyah-Patodi-Singer index theorem, Research Notes in Mathematics 4, A. K. Peters, Wellesley, MA (1993). | MR 1348401 | Zbl 0796.58050

[5] R. B. Melrose - F. Rochon, Index in K-theory for families of fibred cusp operators, preprint math. DG/0507590. | Zbl 1126.58010

[6] S. Moroianu, Weyl laws on open manifolds, preprint math. DG/0310075. | MR 2349766 | Zbl 1131.58019

[7] W. Müller, Manifolds with cusps of rank one. Spectral theory and L2 -index theorem, Lecture Notes in Math. 1244, Springer-Verlag, Berlin, 1987. | MR 891654 | Zbl 0632.58001

[8] B. Vaillant, Index- and spectral theory for manifolds with generalized fibered cusps, Dissertation, Bonner Math. Schriften 344 (2001), Rheinische Friedrich-Wilhelms-Universität Bonn. | MR 1933455 | Zbl 1059.58018